View Single Post
Unread 04-24-2017, 09:09 AM   #9
RCB
Junior Member
 
Posts: 8
Default

An update. I'm on my 1st full day of withdrawals & it's going better than expected. Part of me is worried the worst is still to come? I've done this before & it was a lot worse but I did jump off of a higher dose of subutex....2/3mg a day jump a few years ago.

This time I was tapering but had no other options than the 75mcg Belbuca films & if you do the math that's equal to like .75mg. So I was on 1 of those films a day for about 12 days and it wasn't great but I got by with mild withdrawals. My last 75mcg film was Thursday morning (Apr 20th). I started mild withdrawls by Fri evening and I had 3 Tramsdols to get me by until Sunday. My last Tramadol was 1-50mg Sunday morning @ 7 a.m. I started feeling pretty good discomfort around 3/4 p.m. yesterday (Sun, 23 Apr). I've been eating bananas for the restless legs & I was able to get 5-2mg klonapin to help with sleep on the worst days. I know you have to b careful w/ those too. I took a half last night @ 1:30 a.m. & was able to get 4 hrs of sleep. If anyone has any insight or suggestions please let me know. I'm just wondering if the worst is yet to come? I fell like the bup should b out of my system. Thanks again. Trying to stay positive & going to try & get out for a walk. Im determined to do this no matter how uncomfortable it gets. Just keep telling myself it's only short lived in the scheme of things. Thanks.
RCB is offline   Reply With Quote
One User Says Thank You to RCB For This Useful Post:
Thank You (04-24-2017)